You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

On the Expansion of φ(x + h)

A. W. Whitcom
American Journal of Mathematics
Vol. 3, No. 4 (Dec., 1880), pp. 344-355
DOI: 10.2307/2369263
Stable URL:
Page Count: 12
Subjects: Mathematics
Find more content in these subjects: Mathematics
  • Download PDF
  • Add to My Lists
  • Cite this Item
We're having trouble loading this content. Download PDF instead.